# SDR AALA201903209005

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,068 hours, 23,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory A
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A LAVATORY SMOKE WARNING DISPLAYED.  NO SMOKE PRESENT, WARNING EXTINGUISHED AFTER 30 SECONDS.  MAINTENANCE TROUBLESHOT THE LAVATORY A SMOKE DETECTOR IAW TSM 26-17-00, AND PERFORMED SATISFCTORY OPERATIONAL CHECK.
